# SDR AALA20110822DFW02

- Difficulty date: August 22, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 34,706 hours, 16,462 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED NAVIGATION SYSTEM ISSUES DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  REPLACED NUMBERS ONE AND TWO DIGITAL FLIGHT GUIDANCE COMPUTERS AND NUMBERS ONE AND TWO INERTIAL REFERENCE UNIT COMPUTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
